# SDR FDEA201112135252

- Difficulty date: December 13, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 88,540 hours, 36,209 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD72741
- Part serial: 1437
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE-DISPATCH CHECK, FOUND L1 DOOR SLIDE REMOTE PRESSURE CHECK LIGHT INOPERATIVE.  REPLACED BATTERIES IAW AMM 25-61-03-2-0.  INDICATOR LIGHT NOW REMAINS ON AT ALL TIMES.  RESEARCHING SLIDE BOTTLE PRESSURE VERIFICATION  PRESSURE PROCEDURE.  CONFIRMED SLIDE BOTTLE IS DISCHARGED, REF MEL 25-60-01.   R & R LT L1 DOOR SLIDE ASSY REF TO AMM 25-61-02-2.  NEW BATTERIES INSTALLED IN DOOR LIGHT LOW PRESSURE INDICATION MODULE. PUSH TO TEST LOW PRESSURE DOOR SLIDE INDICATOR IS NOT ILLUMINATED AND LIGHTS WHEN TESTED AS NORMAL.  L1 DOOR OPS CHECKS GOOD.  ACFT OK FOR SERVICE.
